# SDR DALA1222630908

- Difficulty date: April 4, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 65,725 hours, 51,223 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part serial: 0
- Condition: Corroded
- Location: Bs 1202-1281
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE FOUND CORROSION IN THE LONGERON 24L STA 1231 - 1250.  CORROSION OUT OF LIMITS.  FABRICATED AND INSTALLED NEW LONGERON 24L BS 1202-1281 IAW SRM 51-10-4 PG 1,51-30-5 PG 12 AND DWG 5936021.
